Large time behavior in Wasserstein spaces and relative entropy for bipolar drift-diffusion-Poisson models

M. Di Francesco, M. Wunsch

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)
162 Downloads (Pure)

Abstract

We prove asymptotic stability results for nonlinear bipolar drift-diffusion-Poisson Systems arising in semiconductor device modeling and plasma physics in one space dimension. In particular, we prove that, under certain structural assumptions on the external potentials and on the doping profile, all solutions match for large times with respect to all q-Wasserstein distances. We also prove exponential convergence to stationary solutions in relative entropy via the so called entropy dissipation (or Bakry-Émery) method.
Original languageEnglish
Pages (from-to)39-50
Number of pages12
JournalMonatshefte fur Mathematik
Volume154
Issue number1
DOIs
Publication statusPublished - 1 May 2008

Fingerprint Dive into the research topics of 'Large time behavior in Wasserstein spaces and relative entropy for bipolar drift-diffusion-Poisson models'. Together they form a unique fingerprint.

Cite this